EconPapers    
Economics at your fingertips  
 

A Survey on Ostrowski Type Inequalities for Riemann–Stieltjes Integral

W. S. Cheung () and Sever S. Dragomir ()
Additional contact information
W. S. Cheung: The University of Hong Kong
Sever S. Dragomir: Victoria University

A chapter in Handbook of Functional Equations, 2014, pp 75-104 from Springer

Abstract: Abstract Some Ostrowski type inequalities for the Riemann–Stieltjes integral for various classes of integrands and integrators are surveyed. Applications for the midpoint rule and a generalised trapezoidal type rule are also presented.

Keywords: Ostrowski type inequalities; Riemann–Stieltjes integral; Absolutely continuous function; Trapezoidal rule (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-1246-9_5

Ordering information: This item can be ordered from
http://www.springer.com/9781493912469

DOI: 10.1007/978-1-4939-1246-9_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4939-1246-9_5